VOL. 17 · NO. 3 | 2013
 
VIEW ALL ABSTRACTS +
Articles
Shun-Tang Wu
Taiwanese J. Math. 17 (3), 765-784, (2013) DOI: 10.11650/tjm.17.2013.2517
KEYWORDS: global existence, asymptotic behavior, general decay, Delay, 35L05, 35L15, 35L70, 93D15
H. Y. Lee, C. S. Ryoo
Taiwanese J. Math. 17 (3), 785-800, (2013) DOI: 10.11650/tjm.17.2013.2396
KEYWORDS: Bernoulli numbers, Bernoulli polynomials, the $p$-adic $q$-integral on $\mathbb Z_p$, higher order, 11B68, 11S40, 11S80
Xiaosong Liu, Taishun Liu, Qinghua Xu
Taiwanese J. Math. 17 (3), 801-813, (2013) DOI: 10.11650/tjm.17.2013.2415
KEYWORDS: starlike mapping, starlike mapping of order $\alpha$, inequality of homogeneous expansions, estimate of homogeneous expansion, 32A30, 32H02
Bang-Yen Chen
Taiwanese J. Math. 17 (3), 815-831, (2013) DOI: 10.11650/tjm.17.2013.2606
KEYWORDS: 2-rank, 2-subgroup, 2-number, compact Lie group, antipodal set, $(M_{+},M_{-})$-method, 22.02, 22E40, 22E67
Li-wen Zhou, Nan-jing Huang
Taiwanese J. Math. 17 (3), 833-855, (2013) DOI: 10.11650/tjm.17.2013.1937
KEYWORDS: Hadamard manifold, roughly geodesic $B$-invex set, roughly geodesic $B$-invex function, nonlinear optimization problem, Mond-weir type dual, 49J40, 54H25
Zhisu Liu, Shangjiang Guo, Ziheng Zhang
Taiwanese J. Math. 17 (3), 857-872, (2013) DOI: 10.11650/tjm.17.2013.2202
KEYWORDS: Schrödinger-Maxwell equations, sublinear, genus, variational methods, 35J20, 35J65, 35J60
Z. Y. Peng, S. S. Chang
Taiwanese J. Math. 17 (3), 873-884, (2013) DOI: 10.11650/tjm.17.2013.2582
KEYWORDS: semi-connected sets, semipreinvex functions, semi-$G$-preinvex functions, optimality, 26B25, 90C26
Charles T. R. Conley, Rebecca Etnyre, Brady Gardener, Lucy H. Odom, Bogdan Suceavă
Taiwanese J. Math. 17 (3), 885-895, (2013) DOI: 10.11650/tjm.17.2013.2504
KEYWORDS: principal curvatures, shape operator, extrinsic scalar curvature, spread of shape operator, surfaces of rotation, absolutely umbilical hypersurfaces, 53B25, 53B20, 53A30
Pablo Alegre
Taiwanese J. Math. 17 (3), 897-910, (2013) DOI: 10.11650/tjm.17.2013.2427
KEYWORDS: Lorentzian metric, contact, almost contact, para contact and almost para contact Lorentzian manifolds, Lorentzian Sasakian, Lorentzian para Sasakian, invariant, anti-invariant and slant submanifolds, 53C40, 53C50
Lu-Chuan Ceng, Chun-Yen Chou
Taiwanese J. Math. 17 (3), 911-936, (2013) DOI: 10.11650/tjm.17.2013.2567
KEYWORDS: constrained convex minimization, variational inclusion, variational inequality, Nonexpansive mapping, inverse strongly monotone mapping, maximal monotone mapping, strong convergence, 49J40, 65K05, 47H09
Kwang-Soon Park
Taiwanese J. Math. 17 (3), 937-956, (2013) DOI: 10.11650/tjm.17.2013.2483
KEYWORDS: Riemannian map, semi-slant angle, integrable, Harmonic map, totally geodesic, 53C15, 53C26
Chung-Cheng Kuo
Taiwanese J. Math. 17 (3), 957-980, (2013) DOI: 10.11650/tjm.17.2013.2234
KEYWORDS: local integrated C-cosine function, generator, abstract Cauchy problem, 47D60, 47D62
Jun Ho Lee
Taiwanese J. Math. 17 (3), 981-989, (2013) DOI: 10.11650/tjm.17.2013.2424
KEYWORDS: cubic fields, Class number, zeta function, 11R42, 11R16, 11R29
Chih-Hung Yen
Taiwanese J. Math. 17 (3), 991-998, (2013) DOI: 10.11650/tjm.17.2013.2666
KEYWORDS: equitable coloring, $r$-equitable coloring, complete multipartite graph, $r$-equitable chromatic number, $r$-equitable chromatic threshold, 05C15
Kusano Takaŝi, Jelena Manojlović, Tomoyuki Tanigawa
Taiwanese J. Math. 17 (3), 999-1030, (2013) DOI: 10.11650/tjm.17.2013.2496
KEYWORDS: fourth-order differential equations, regularly varying solutions, slowly varying solutions, asymptotic behavior of solutions, ‎positive‎ ‎solutions, 34C11, 26A12
Francesca Faraci
Taiwanese J. Math. 17 (3), 1031-1037, (2013) DOI: 10.11650/tjm.17.2013.2565
KEYWORDS: semilinear elliptic equation, bifurcation problem, variational methods, 35J61, 35B32
Tao Qian, Qi-Xiang Yang
Taiwanese J. Math. 17 (3), 1039-1054, (2013) DOI: 10.11650/tjm.17.2013.2545
KEYWORDS: generalized Hardy spaces, micro-local structure, ‎wavelet, characterization, 42B20, 30H25
Wen Hsiang Wei
Taiwanese J. Math. 17 (3), 1055-1093, (2013) DOI: 10.11650/tjm.17.2013.2254
KEYWORDS: bounded influence, estimating function, MRB function, MRBB function, robust statistics, 62F35
J. R. Garcia Rozas, Inmaculada López, Luis Oyonarte
Taiwanese J. Math. 17 (3), 1095-1114, (2013) DOI: 10.11650/tjm.17.2013.3055
KEYWORDS: attached prime, coregular sequence, width, secondary module, representable module, 13D05, 13D30
Marek Balcerzak, Adam Majchrzycki, Artur Wachowicz
Taiwanese J. Math. 17 (3), 1115-1126, (2013) DOI: 10.11650/tjm.17.2013.2521
KEYWORDS: multiplication, open mapping, classical Banach spaces, $l_p$ spaces, 46B25, 47A06, 54C10
Back to Top